Mert Gürbüzbalaban

Journal article, 2013

Fast approximation of the H∞ norm via optimization over spectral value sets


Nicola Guglielmi, Mert Gürbüzbalaban, Michael L. Overton

SIAM Journal on Matrix Analysis and Applications, 34(2), pp. 709–737, 2013.

In brief

Develops fast algorithms for approximating the H∞ norm of large-scale dynamical systems by optimizing over spectral value sets — scalable alternatives to the classical Boyd–Balakrishnan bisection, and the computational root of the later control-theoretic analysis of optimization algorithms.

Cite
@article{guglielmi2013hinf,
  title   = {Fast approximation of the {$H_\infty$} norm via optimization over spectral value sets},
  author  = {Nicola Guglielmi and Mert Gürbüzbalaban and Michael L. Overton},
  year    = {2013},
  journal = {SIAM Journal on Matrix Analysis and Applications},
  volume  = {34(2)},
  pages   = {709--737},
  doi     = {10.1137/120875752},
}

Return to all publications, the research program, or the home page.